Jump to content


Congrats to Margaret, Platinum Member with 1,000 posts and 10 Years of Forums Membership!


Photo

Medrol Mixed With Ibuprofin


  • Please log in to reply
1 reply to this topic

#1 Clementine

Clementine

    Gold Member

  • Members
  • PipPipPipPipPipPip
  • 684 posts

Posted 15 January 2008 - 06:52 AM

Does anyone know if it's OK to mix ibuprofin with Medrol?
I have the six pack Medrol for my facial swelling but although it has gone down a lot on day four, it is still really noticable.
Kind of think the dentist hit a nerve because one side of my face is
slightly palsy like. One of the shots caused me to go high in my chair,
so I am wondering if that was "the" shot that caused this swelling.

THanks,
Tangelos

#2 jefa

jefa

    Platinum Member

  • Members
  • PipPipPipPipPipPipPipPipPipPip
  • 1,325 posts
  • Location:Scotland

Posted 15 January 2008 - 08:28 AM

Hi, Jen. I read through a couple of articles and include the link from Medline Plus on Medrol oral.

While it doesn't specifically mention ibuprofen, it does mention several other things such as warfarin and aspirin that shouldn't be mixed. It says if you are taking regular arthritis medicine (ibuprofen could be included there) that the addition of medrol may cause stomach irritation, especially if alcohol is involved. If it were me, I would wait out the other two days, if you were only taking the ibuprofen for the swelling, but always, ask your doctor.
Warm wishes,
Jefa

Carrie Maddoux
(Retired)ISN Sclero Forums Support Specialist
(Retired)ISN Sclero Forums UK Chat Host

International Scleroderma Network (ISN)